# SDR HALA2009122000591

- Difficulty date: December 20, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 13,620 hours, 33,165 cycles
- System (JASC): 3150 · Central Warning
- Part: Dcu
- Part number: 761SUE21
- Part serial: D20846
- Condition: Malfunctioned
- Part time: 1,348 hours, 3,117 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW REPORTED MULTIPLE ALERT ILLUMINATED,  RUDDER PITOT FAIL, AOA HEAT L/R FAIL, RAT PROBE FAIL.  PERFROMED FIM TASK ON AOA HEAT (L) IAW TASK 30-30 TASK 808.  AOA HEAT IAW TASK 30-30 TASK 809.  RUD PITOT FAIL TASK 30-30 TASK 809.  RAT PROBE FAIL TASK  30-30 TASK 806 NO FAULTS FOUND. REPLACED DCU IAW AMM 31-43-02 (PRECAUTIONARY).
